# SDR SWI2023F00012

- Difficulty date: January 30, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRACK ON INTERNAL STRG3L SPLICE ANGLE ON AFT SIDE OF CIRCUMFERENTIAL FUSELAGE SPLICE AT FS280.00 (MARKED)     (C-CHECK RO 3/11/2023)    REPLACED INBD & OUTBD STRG3L SPLICE ANGLES ON AFT SIDE OF CIRCUMFERENTIAL FUSELAGE SPLICE AT FS280.00 REF DWG 600-31057 REV P. & CRJ200 SRM 51-42-06. SEE CONTINUATION FOR DETAILS. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY (CL 600-2B19) STRUCTURAL MAJOR REPAIR (**RII**).
